Universidad Complutense de Madrid
E-Prints Complutense

The waiting time property for parabolic problems trough the nondiffusion of support for the stationary problems

Impacto

Downloads

Downloads per month over past year



Álvarez, Luis and Díaz Díaz, Jesús Ildefonso (2003) The waiting time property for parabolic problems trough the nondiffusion of support for the stationary problems. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 97 (1). pp. 83-88. ISSN 1578-7303

[img] PDF
Restringido a Repository staff only

101kB

Official URL: http://www.rac.es/ficheros/doc/00111.pdf


URLURL Type
http://www.springer.com/Publisher


Abstract

In this note we study the waiting time phenomenon for local solutions of the nonlinear diffusion equation through its connection with the nondiffusion of the support property for local solutions of the family of discretized elliptic problems. We show that, under a suitable growth condition on the initial datum near the boundary of its support, a finite part of the family of solutions of the discretized problem maintain unchanged its support.


Item Type:Article
Uncontrolled Keywords:Nonlinear diffusion equation; waiting time; non-diffusion of the support; semilinear equations
Subjects:Sciences > Mathematics > Differential equations
ID Code:30885
Deposited On:17 Jun 2015 08:08
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page